# SDR SIMA202006198002

- Difficulty date: June 18, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,288 hours, 42,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL MAIN PAX ENTRY DOOR VERY HARD TO OPEN.-C/A-WHILE T/S HARD TO OPEN AND INSPECTION SUPPORT ASSY BOLTS IAW ETN-EM-52-052 FOUND DAMAGE TO THE BEARING SUPPORT AND LOCKING SHAFT MIGRATING. REF ITEM #3 THIS LOG PAGE FOR DISCREPANCIES. REMOVED AND REPLACED TUBE MOUNT/BEARING ASSY IAW ERS-EM-5200-1082. PULL TO OPEN TEST C/W IAW AMM 52-18-00. RECORED 38LBS. TEST GOOD AT THIS TIME. REMOVED AND REPLACED TUBE MOUNT/BEARING ASSY IAW ERS-EM-5200-1082. PULL TO OPEN TEST C/W IAW AMM 52-18-00. RECORED 38LBS. TEST GOOD AT THIS TIME.
